Alert archive / Georgia / Areal Flood Warnings in 2013

Areal Flood Warning 9, NWS Atlanta, GA

May 4, 20136 counties in Georgia

NWS Atlanta, GA issued this areal flood warning at May 4, 2013, 2:40 PM EDT for 6 counties in Georgia. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2013, 2:40 PM EDT (18:40 UTC)
Expired
May 5, 2013, 2:15 PM EDT
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Floyd County, GA, Polk County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 85 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at May 4, 1:34 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 4, 1:34 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT SAT MAY 4 2013

.PREV DISCUSSION... /ISSUED 1138 AM EDT SAT MAY 4 2013/

UPDATE...

SURFACE ANALYSIS CONTINUES TO INDICATE LOW PRESSURE OVER THE
CENTRAL FLORIDA PENINSULA WITH HIGH PRESSURE RIDGING THROUGH
MISSISSIPPI AND WESTERN ALABAMA. THE GRADIENT BETWEEN THESE
FEATURES CONTINUES TO GENERATE WINDS OF 15 TO 20 MPH WITH HIGHER
GUSTS OVER THE NORTHERN TIER AND LOWER VALUES TO THE SOUTH.
DESPITE NOT MEETING CRITERIA AREAWIDE...HAVE CHOSEN TO ISSUE WIND
ADVISORY FOR ENTIRE CWA GIVEN WET SOIL CONDITIONS AND RECENT
REPORTS FORM EMERGENCY MANAGEMENT OF VARIOUS REES DOWN.
OTHERWISE...FORECAST IN GOOD SHAPE AND WILL CONTINUE TO MONITOR
FOR POSSIBLE INCLUSION OF THUNDER IN THE FORECAST. VERY ISOLATED
STRIKES A FEW HOURS AGO BUT NOTHING OF LATE OR OF SIGNIFICANCE
ENOUGH TO WARRANT UPDATING AT THIS POINT.

DEESE

PREV DISCUSSION... /ISSUED 718 AM EDT SAT MAY 4 2013/

SHORT TERM /TODAY THROUGH TONIGHT/...
/ISSUED AT 501 AM EDT SAT MAY 4 2013/
LATEST SATELLITE IMAGERY SHOWS A LARGE CUT OFF LOW OVER SW MO/NW
AR... WITH ALMOST NIL MOVEMENT EASTWARD NOTED. GFS AND NAM ARE IN
GOOD AGREEMENT WITH THIS FEATURE... DRIFTING THE UPPER LOW OVER THE
NORTHERN HALF OF MS BY EARLY SUNDAY MORNING. HOWEVER...THEY DIFFER
SLIGHTLY WITH MOVEMENT OF THE ASSOCIATED SURFACE FRONT...WITH THE
FASTER NAM PUSHING THE SLOW MOVING COLD FRONT INTO WEST GA BY EARLY
TO MID AFTERNOON...THEN INTO THE ATLANTA METRO AREA AROUND MIDNIGHT.
THE GFS IS ABOUT 3-6 HOURS SLOWER. LIKEWISE... THE NAM IS SLIGHTLY
FASTER MOVING AN AREA OF HEAVIER RAIN SHOWERS INTO THE FORECAST
AREA. HOWEVER... BOTH AGREE THAT HEAVIER RAINS... CURRENTLY NOTED
OVER AL... WILL GRADUALLY PUSH INTO WEST GA BY THIS AFTERNOON...THEN
VERY SLOWLY SPREAD INTO THE ATLANTA METRO BY MIDNIGHT OR EARLY
SUNDAY MORNING. THIS SLOW MOVEMENT...AND THE CONTINUOUS TRAINING OF
LIGHT TO MODERATE RAIN SHOWERS OVER THE SAME AREAS WILL RESULT IN
1.5 TO 2.5 INCHES OF RAINFALL THROUGH TONIGHT. THIS OVER AN ALREADY
NEARLY SATURATED GROUND WILL SET THE STAGE FOR POSSIBLE FLOODING.
LATEST MODEL QPF'S INDICATE HEAVIER AMOUNTS COULD REACH FURTHER
SOUTH... THEREFORE... WE HAVE STRETCHED THE WATCH AREA DOWN TO NEAR
A LINE FROM FRANKLIN TO GRIFFIN TO ATHENS WHERE RAINFALL AMOUNTS OF
3.0 TO 4.5 INCHES ARE POSSIBLE THROUGH SUNDAY EVENING. SEE THE
LATEST FLOOD WATCH STATEMENT FOR FURTHER DETAILS.

EAST WINDS WILL CONTINUE TO GUST TO AROUND 25 MPH THROUGH EARLY
AFTERNOON...WHILE SUSTAINED SPEEDS HOLD IN THE 15 TO 20 MPH RANGE.
THIS IS JUST UNDER ADVISORY CRITERIA... ALTHOUGH HIGHER GUSTS CAN BE
EXPECTED IN THE HIGHER ELEVATIONS OF NORTH GA. WIND SPEEDS AND
ASSOCIATED HIGHER GUSTS ARE EXPECTED TO BEGIN DIMINISHING DURING THE
AFTERNOON AS THE FRONTAL TROUGH SLIPS INTO THE WESTERN HALF OF THE
STATE...THEN PUSHES EASTWARD THROUGH TONIGHT.

ALTHOUGH CANNOT COMPLETELY RULE OUT A CLAP OF THUNDER... CURRENT
THINKING IS THE AIR MASS IS JUST TOO STABLE AND THE UPPER LOW IS TOO
FAR WEST TODAY AND TONIGHT TO WARRANT ANY MENTION OF THUNDER AT THIS
TIME.

AS FOR TEMPS... CLOUDS AND INVADING SHOWERS WILL HOLD DAYTIME HIGHS
FROM THE LOWER 50S WEST TO MAYBE MID TO UPPER 60S FARTHER SOUTHEAST
TODAY. THEN AS THE COLD FRONT GRADUALLY PUSHES INTO THE STATE...
EXPECT LOWS ACROSS THE WESTERN HALF OF THE STATE TO DIP INTO THE
40S...WHILE THE EASTERN HALF HOLDS IN THE 50S. WENT WITH A MAV AND
MET BLEND FOR TEMPS... AND ABOVE GUIDANCE FOR POPS THROUGH
TONIGHT.

39

LONG TERM /SUNDAY THROUGH FRIDAY/...
/ISSUED AT 501 AM EDT SAT MAY 4 2013/
SHORT TERM HEAVY RAINFALL AND FLOODING CONCERNS CONTINUES TO
EVOLVE IN THE EXTENDED PERIODS WITH CONTINUING PRECIP OVER THE
AREA THROUGH EARLY WEEK. BY SUNDAY...CUT OFF LOW TRANSITIONS OVER
THE STATE BEFORE TREKKING NORTHEASTWARD ALONG THE EAST COAST BY
LATE TUESDAY. THE PERSISTENCE OF THE LOW OVER THE AREA WILL KEEP
PRECIP OVER THE AREA BEYOND THE WEEKEND AND INTO EARLY WEEK.
HAVE GENERALLY GONE WITH LIKELY TO CATEGORICAL POPS THROUGH MONDAY
BEFORE TAPERING POPS TO GOOD CHANCE BY EARLY TUESDAY DUE TO
UNCERTAINTY WITH THE TRACK OF THE LOW AND POSITION OF THE PRECIP.

AS OF NOW...FLOOD WATCH GOES UNTIL 00Z MONDAY /SUNDAY NIGHT/...AND
MAY NEED TO BE EXTENDED TO ACCOUNT FOR PRECIP EXPECTED TO CONTINUE
INTO MONDAY. HAVE HELD OFF MAKING THAT DECISION FOR NOW...BUT WILL
HAVE TO REEVALUATE THROUGH SUNDAY TO DETERMINE IF IT IS NECESSARY.

THROUGH TUESDAY MORNING...RAINFALL AMOUNTS OF 3.5 TO 4.5 INCHES
ARE POSSIBLE ACROSS NORTH GEORGIA...WITH A BROADER AREA OF 2.5 TO
3.5 EXTENDING SOUTH OF THE METRO ATLANTA AREA...BUT GENERALLY
NORTH OF COLUMBUS AND MACON. THESE AMOUNTS ARE SUFFICIENT TO
CONTINUE TO SUPPORT FLOODING OF RIVERS AND CREEKS AND ISOLATED
SIGNIFICANT FLOODING.

AS LOW MOVES UP THE EAST COAST BY MID WEEK...HIGH PRESSURE BRIEFLY
ATTEMPTS TO GAIN CONTROL OF THE REGION BEFORE NEXT LOW AND FRONTAL
BOUNDARY BRING RAIN CHANCES BACK TO THE STATE. FOR NOW...HAVE
OPTED TO GO WITH A DRY FORECAST WEDNESDAY NIGHT THROUGH EARLY
FRIDAY MORNING...WITH GENERALLY SLIGHT CHANCE POPS BACK IN THE
FORECAST FRIDAY AND INTO THE WEEKEND.

IN GENERAL...CLOUDY SKIES WILL PREVAIL THROUGH THE WEEK WITH NEAR
NORMAL OR SLIGHTLY BELOW NORMAL TEMPERATURES.

31

&&

.AVIATION...
18Z UPDATE...
FORECAST FOR THE MOST PART CONTINUES TO BE ON TRACK FEATURING -RA
TRANSITIONING TO MODERATE SHRA LATER THIS AFTERNOON AS HEAVIER
BAND MOVES THROUGH AND THEN ANOTHER EXTENDED PERIOD OF -RA THROUGH
THE EARLY MORNING HOURS ON SUN. A FEW TICKS OF LIGHTNING FROM TIME
TO TIME ACROSS THE AREA BUT NOTHING SIGNIFICANT ENOUGH YET FOR
INCLUSION IN THE TAF. WINDS WILL BE A CHALLENGE GIVEN PLACEMENT OF
LOW AND FRONT WITH 3 WIND SHIFTS FORECAST FOR ATL FOR THIS TAF
PERIOD. ANOTHER BATCH OF ENHANCED SHRA IS NOW FORECAST TO MOVE
THROUGH SUN AFTERNOON AS WELL.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON CIGS AND WIND SHIFT TIMING.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  53  65  50 / 100 100 100  50
ATLANTA         58  48  64  49 / 100 100  70  90
BLAIRSVILLE     56  50  57  49 / 100 100 100  80
CARTERSVILLE    58  47  62  50 / 100 100  70  80
COLUMBUS        57  45  71  48 / 100 100  60  50
GAINESVILLE     58  51  59  50 / 100 100 100  70
MACON           65  53  71  49 / 100 100  40  50
ROME            58  47  63  50 / 100 100  70  90
PEACHTREE CITY  58  46  67  48 / 100 100  70  90
VIDALIA         69  59  74  53 /  90 100  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MURRAY...NEWTON...NORTH FULTON...
OCONEE...PAULDING...PICKENS...POLK...ROCKDALE...SOUTH FULTON...
SPALDING...TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, May 4, 11:52 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EDT SAT MAY 4 2013

GAZ001>009-011>016-019>025-027-030>037-041>048-052>058-051600-
BANKS-BARROW-BARTOW-BUTTS-CARROLL-CATOOSA-CHATTOOGA-CHEROKEE-
CLARKE-CLAYTON-COBB-COWETA-DADE-DAWSON-DEKALB-DOUGLAS-FANNIN-
FAYETTE-FLOYD-FORSYTH-GILMER-GORDON-GWINNETT-HALL-HARALSON-HEARD-
HENRY-JACKSON-LUMPKIN-MADISON-MURRAY-NEWTON-NORTH FULTON-OCONEE-
PAULDING-PICKENS-POLK-ROCKDALE-SOUTH FULTON-SPALDING-TOWNS-UNION-
WALKER-WALTON-WHITE-WHITFIELD-
1152 AM EDT SAT MAY 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND PORTIONS OF CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SIGNIFICANT RAINFALL EXPECTED TO RESULT IN SOME FLOODING ISSUES...
...GUSTY WINDS EXPECTED THIS AFTERNOON AND THIS EVENING...

WIDESPREAD SHOWERS WILL PERSIST ACROSS NORTH AND CENTRAL GEORGIA
TODAY THROUGH SUNDAY AS A FRONT APPROACHES AND IMPACTS THE AREA.
STRENGTHENING PRESSURE GRADIENT AHEAD OF THE FRONT WILL LIKELY
RESULT IN STRONGER WINDS ACROSS THE AREA THIS AFTERNOON THROUGH
THIS EVENING. WINDS HAVE TO POTENTIAL TO REACH 20 MPH WITH GUSTS
TO 35 MPH ESPECIALLY IN THE HIGHER ELEVATIONS.

TOTAL RAINFALL AMOUNTS THROUGH MONDAY NIGHT ARE EXPECTED TO RANGE
BETWEEN 3.5 AND 4.5 INCHES ACROSS NORTH GEORGIA...WITH A BROADER
AREA OF 2.5 TO 3.5 SOUTH OF THE ATLANTA METRO AREA...AND 1-2.5
INCHES ELSEWHERE. WIDESPREAD MINOR FLOODING WITH ISOLATED MODERATE
FLOODING WILL BE POSSIBLE...ESPECIALLY ACROSS WEST CENTRAL AND
NORTH GEORGIA. A FLOOD WATCH HAS BEEN ISSUED FOR AREAS GENERALLY
ALONG AND NORTH OF A LINE FROM FRANKLIN...TO GRIFFIN...TO ATHENS.

INSTABILITY IS LIMITED WITH THIS SYSTEM...SO NO THUNDERSTORMS ARE
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A SLIGHT CHANCE OF THUNDERSTORMS IS EXPECTED WEDNESDAY AND FRIDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING AND HEAVY RAINFALL THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

GAZ038-039-049>051-059>062-066>076-078>086-089>098-102>113-051600-
BALDWIN-BIBB-BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY-
EMANUEL-GLASCOCK-GREENE-HANCOCK-HARRIS-HOUSTON-JASPER-JEFFERSON-
JOHNSON-JONES-LAMAR-LAURENS-MACON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MUSCOGEE-OGLETHORPE-PEACH-PIKE-PULASKI-PUTNAM-
SCHLEY-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TREUTLEN-TROUP-TWIGGS-UPSON-WARREN-WASHINGTON-WEBSTER-WHEELER-
WILCOX-WILKES-WILKINSON-
1152 AM EDT SAT MAY 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND PORTIONS OF
NORTH GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SIGNIFICANT RAINFALL EXPECTED TO RESULT IN SOME FLOODING ISSUES...
...GUSTY WINDS EXPECTED THIS AFTERNOON AND THIS EVENING...

WIDESPREAD SHOWERS WILL PERSIST ACROSS NORTH AND CENTRAL GEORGIA
TODAY THROUGH SUNDAY AS A FRONT APPROACHES AND IMPACTS THE AREA.
STRENGTHENING PRESSURE GRADIENT AHEAD OF THE FRONT WILL LIKELY
RESULT IN STRONGER WINDS ACROSS GENERALLY NORTH GEORGIA THIS
MORNING. WINDS HAVE TO POTENTIAL TO REACH 20 MPH WITH GUSTS TO 35MPH
ESPECIALLY IN THE HIGHER ELEVATIONS.

TOTAL RAINFALL AMOUNTS THROUGH MONDAY NIGHT ARE EXPECTED TO RANGE
BETWEEN 3.5 AND 4.5 INCHES ACROSS NORTH GEORGIA...WITH A BROADER
AREA OF 2.5 TO 3.5 SOUTH OF THE ATLANTA METRO AREA...AND 1-2.5
INCHES ELSEWHERE. WIDESPREAD MINOR FLOODING WITH ISOLATED MODERATE
FLOODING WILL BE POSSIBLE...ESPECIALLY ACROSS WEST CENTRAL AND
NORTH GEORGIA. A FLOOD WATCH HAS BEEN ISSUED FOR AREAS GENERALLY
ALONG AND NORTH OF A LINE FROM FRANKLIN...TO GRIFFIN...TO ATHENS.

INSTABILITY IS LIMITED WITH THIS SYSTEM...SO NO THUNDERSTORMS ARE
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A SLIGHT CHANCE OF THUNDERSTORMS IS EXPECTED WEDNESDAY AND FRIDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING AND HEAVY RAINFALL THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 4, 12:28 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG TRENTON                 34.87N 85.51W
05/04/2013                   DADE               GA   EMERGENCY MNGR

            MULTIIPLE TREES WERE BLOWN DOWN AROUND DADE COUNTY
            EARLIER THIS MORNING.

&&

GWETZEL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:40 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more8 hr
May 4, 11:42 AM EDTRiver Flood WarningFFCCatoosa3 days
May 4, 11:42 AM EDTRiver Flood WarningFFCDade54 hr
May 4, 2:56 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield5 days
May 4, 3:49 PM EDTRiver Flood WarningFFCForsyth39 hr
May 4, 3:49 PM EDTRiver Flood WarningFFCForsyth, Fulton67 hr
May 4, 4:41 PM EDTAreal Flood WarningFFCBartow, Gordon, Murray, Whitfield24 hr

Nearby

Areal Flood Warnings in Georgia, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.